# SDR YENA201712110995

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 55,726 hours, 19,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN FLOOR BEAM Y-1292 FR68 + 2 STR 23R; REMOVED AND REPLACED MAIN CABIN FLOOR BEAM Y-1292 FR 68 + 2 STR 23R. IAW A320 SRM 53-41-14, 53-00-14-283-002, 51-72-11.
